MathSciNet Relay Station
MathSciNet bibliographic data
MR664297 53C22 (53A35)
Ferrand, Jacqueline Les géodésiques des structures conformes. (French) [The geodesics of conformal structures] C. R. Acad. Sci. Paris Sér. I Math. 294 (1982), no. 18, 629–632.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement